A Discrete Numerical Scheme of Modified Leslie-Gower With Harvesting Model

Riski Nur Istiqomah Dinnullah, Trija Fayeldi


Recently, exploitation of biological resources and the harvesting of two populations or more are widely practiced, such as fishery or foresty. The simplest way to describe the interaction of two species is by using predator prey model, that is one species feeds on another. The Leslie-Gower predator prey model has been studied in many works. In this paper, we use Euler method to discretisize the modified Leslie-Gower with harvesting model. The model consists of two simultanious predator prey equations. We show numerically that this discrete numerical scheme model is dynamically consistent with its continuous model only for relatively small step-size. By using computer simulation software, we show that equlibrium points can be stable, saddles, and unstable. It is shown that the numerical simulations not only illustrate the results, but also show the rich dynamics behaviors of the discrete system.


Leslie-Gower; Euler method; rich dynamics; dynamically consistent

Full Text:



P.H. Leslie, "Some Further Notes on The Use of Matrices in Population Mathematics," Biometrika, vol. 35, pp. 213–245, 1948.

Q. Yue, "Dynamics of a Modified LeslieGower PredatorPrey Model with Holling-type II Schemes and a Prey Refuge," SpringerPlus, vol. 5, pp. 1–12, 2016.

E. Gonzlez-Olivares and C. Paulo, "A Leslie Gower-type predator prey model with sigmoid functional response," International Journal of Com- puter Mathematics, vol. 92, pp. 1895–1909, 2015.

A. Kang, Y. Xue, and J. Fu, "Dynamic Behaviors of a Leslie-Gower Ecoepidemiological Model," Discrete Dynamics in Nature and Society, vol. 2015, 2015.

T. Fayeldi, "Skema Numerik Persamaan Leslie Gower Dengan Pemanenan," Cauchy, vol. 3, pp. 214–218, 2015.

P. Das, D. Mukherjee, and A. Sarkar , "Study of an S-I epidemic model with nonlinear incidence rate: discrete and stochastic version," Applied Mathematics and Computation, vol. 218, no. 6, pp. 2509 – 2515, 2011.

A. E. A. Elsadany, H. A. EL-Metwally, E. M. Elabbasy, and H. N. Agiza, "Chaos and bifurcation of a nonlinear discrete prey-predator system," Computational Ecology and Software, vol. 2, pp. 169–180, 2012.

Z. Hu, Z. Teng, and H. Jiang, "Stability analysis in a class of discrete SIR Sepidemic models," Nonlinear Analysis: Real World Applications, vol. 13, no. 5, pp. 2017 – 2033, 2012.

L. Li, G.Q. Sun, and Z. Jin, "Bifurcation and chaos in an epidemic model withnonlinear incidence rates," Applied Mathematics and Computation, vol. 216, no. 4, pp. 1226 – 1234, 2010.

DOI: https://doi.org/10.18860/ca.v5i2.4716


  • There are currently no refbacks.

Creative Commons License
This work is licensed under a Creative Commons Attribution-ShareAlike 4.0 International License.

Editorial Office
Mathematics Department,
Universitas Islam Negeri Maulana Malik Ibrahim Malang
Jalan Gajayana 50 Malang, Jawa Timur, Indonesia 65144
Faximile (+62) 341 558933
e-mail: cauchy@uin-malang.ac.id

Creative Commons License
CAUCHY: Jurnal Matematika Murni dan Aplikasi is licensed under a Creative Commons Attribution-ShareAlike 4.0 International License.